# SDR HEEA084279

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- Aircraft time: 12,214 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: 206001058101
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL ROD HAS SURFACE DAMAGE UNDER SLEEVE. SCRAPPED TAIL ROTOR CONTROL ROD DUE TO CORROSION.
